# SDR ASAA2019022728395

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 39,771 hours, 11,889 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Abnormal
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ARM. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE SYSTEM TEST AMM TASK 22-31-00-710-802. ALL TESTS PASS. ACCOMPLISHED LRU REPLACEMENT TEST FOR FCC A & FCC B. ALL TESTS PASS. REF AMM 22-11-00-740-815. ACCOMPLISHED LAND VERIFY TEST. ALL TESTS PASS. REF AMM 22-11-00-700-801.
